# SDR 96UAL900891

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Air Leak
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE AFTER TAKEOFF AND CAPTAIN'S SLIDING WINDOW NOISY.   PRESSURIZED AIRCRAFT TO 6 PSI, NO LEAKS.  OPS CHECK GOOD.
